# SDR AALA20110429TUL02

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- Aircraft time: 57,717 hours, 29,632 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FRAME FLANGE AT STATION 1309 BETWEEN LONGERONS 29 RIGHT AND 29 LEFT.  REMOVED DAMAGED SECTION AND INSTALLED J-ANGLE REPAIR PER AARD 53-10-00-17 AND EA MD80-53-016655.
